# SDR SWAA2023051127331

- Difficulty date: April 13, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231ZF DELAMINATED.  APPLIED THE GLASS FABRIC REPAIR PLIES AT DAMAGED AREA ON MAIN CABIN FLOOR PANEL 231ZF. IAW SRM 53-00-50-2R-7 PARAGRAPH 3.
